Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 53, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2018, 8:39 PM EDT for 4 counties in Ohio. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 8:39 PM EDT (00:39 UTC)
- Expired
- May 21, 2018, 9:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 4:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934
WUUS51 KILN 220039
SVRILN
OHC047-049-097-129-220130-
/O.NEW.KILN.SV.W.0053.180522T0039Z-180522T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
839 PM EDT MON MAY 21 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southwestern Franklin County in central Ohio...
Northeastern Fayette County in central Ohio...
Northwestern Pickaway County in central Ohio...
Southeastern Madison County in central Ohio...
* Until 930 PM EDT.
* At 838 PM EDT, a severe thunderstorm was located near Mount
Sterling, moving north at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Grove City, Ashville, Mount Sterling, South Bloomfield,
Williamsport, Commercial Point, Fox, Harrisburg, Orient,
Lockbourne, Darbyville, Deer Creek Lake, Derby, Duvall and
Darbydale.
This includes I-71 in Ohio between mile markers 88 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3956 8317 3968 8333 3988 8319 3982 8299
3968 8287
TIME...MOT...LOC 0038Z 201DEG 10KT 3966 8319
HAIL...1.25IN
WIND...60MPH
$$
Novak3 follow-up statements
892
WWUS51 KILN 220056
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
856 PM EDT MON MAY 21 2018
OHC047-097-220106-
/O.CAN.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Fayette OH-Madison OH-
856 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.
LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
3985 8308 3982 8299
TIME...MOT...LOC 0056Z 250DEG 10KT 3966 8311
$$
OHC049-129-220130-
/O.CON.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Franklin OH-Pickaway OH-
856 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL FRANKLIN AND NORTHWESTERN PICKAWAY COUNTIES...
At 856 PM EDT, a severe thunderstorm was located near Williamsport,
moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Grove City, Ashville, South Bloomfield, Williamsport, Commercial
Point, Fox, Lockbourne, Darbyville, Deer Creek Lake and Duvall.
This includes I-71 in Ohio between mile markers 96 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
3985 8308 3982 8299
TIME...MOT...LOC 0056Z 250DEG 10KT 3966 8311
HAIL...1.25IN
WIND...60MPH
$$
Novak336
WWUS51 KILN 220105
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
905 PM EDT MON MAY 21 2018
OHC049-129-220130-
/O.CON.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Franklin OH-Pickaway OH-
905 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL FRANKLIN AND NORTHWESTERN PICKAWAY COUNTIES...
At 905 PM EDT, a severe thunderstorm was located near Williamsport,
moving northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Grove City, Ashville, South Bloomfield, Williamsport, Commercial
Point, Fox, Lockbourne, Darbyville, Deer Creek Lake and Duvall.
This includes I-71 in Ohio between mile markers 96 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
3985 8308 3982 8299
TIME...MOT...LOC 0105Z 211DEG 9KT 3966 8309
HAIL...1.25IN
WIND...60MPH
$$046
WWUS51 KILN 220124
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
924 PM EDT MON MAY 21 2018
OHC049-129-220134-
/O.EXP.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Franklin OH-Pickaway OH-
924 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FRANKLIN AND
NORTHWESTERN PICKAWAY COUNTIES WILL EXPIRE AT 930 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
3985 8308 3982 8299
TIME...MOT...LOC 0124Z 201DEG 10KT 3971 8307
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:53 PM EDT, 46 minutes earlier.
Area forecast discussion, May 21, 7:53 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 753 PM EDT Mon May 21 2018 .SYNOPSIS... Showers and thunderstorms will remain possible across the region until a cold front moves through Tuesday afternoon and evening. High pressure will build in to bring dry conditions for mid to late week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Warm front extends from north of Lima south southeast across the forecast area. It appears that much of this boundary will wash out into the evening, but northern extent will persist. There is some suggestion that a weak surface low may track across northern Ohio which would temporarily bring the front a bit further south into the forecast area. Better shear is located across the northern areas as a jet streak moves away from the region while instability maximum across the south is working northward in the warm sector. Best combination of shear and instability, in addition to the proximity to the stronger part of the front, suggests highest potential for severe weather is in west central Ohio. Storms are developing across western Indiana and western Kentucky and they will move into the area late this afternoon and this evening. Cannot rule out some strong to damaging winds with any of these storms as DCAPE has been increasing although still somewhat marginal. Storms will weaken later this evening with showers and scattered storms continuing across the area through much of the night. Temperatures will remain warm with guidance having a reasonable handle on lows. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Showers and thunderstorms may start to redevelop along a pre- frontal trough in the morning across southeastern counties. Additional activity will develop through the day as a cold front approaches. Scattered showers and thunderstorms will occur until the front crosses the area in the afternoon and evening. Cannot rule out some stronger updrafts that could be capable of strong to damaging wind gusts. High pressure will start to build in later Tuesday night with a drier air mass. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The long term will open up with rather pleasant weather as surface high pressure centers over Michigan. The upper level trough axis will be centered over eastern Canada with the best ageostrophic convergence located from Michigan to central Ohio. Wednesday afternoon 1000/850 MB thicknesses are forecast to be around 1390 M which would support high temperatures only around 80 degrees. Wednesday night into Thursday the broad upper level low that was over the western United States will open up and head east. The wave will then impinge on the upper level trough axis pushing the corresponding surface high pressure east as well. This means high temperatures will start to recover Thursday (even though temperatures will likely remain above normal through the long term) into the lower 80s. 850 MB temperatures remain rather steady while 1000/850 MB thicknesses only slightly increase. Friday a weak mid-level ridge will form over Tennessee with an upper level low over the Gulf of Mexico. GFS forecast soundings at KCVG even show a weak subsidence inversion from the mid-level ridge at this time and with PWATs forecast to be around 1.25" Fridays highs could again approach 10 degrees above normal for this time of year (mid 80s with some upper 80s southwest). Saturday into Sunday gulf moisture surges north with the cold front now forecast to remain well north of the ILN forecast area. Even with the front remaining well north of the area, above normal PWATs and weak PVA from the upper level low will allow shower and thunderstorm chances to return to the area Saturday and continue through Monday. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... The main line of showers and storms extending from southeast Indiana into west central Ohio has been making a very slow eastward push over the last several hours. The airmass out ahead of this is still unstable and we are seeing some isolated to scattered showers and storms beginning to develop in those area. As a result, will allow for a period of showers and thunderstorms at all of the TAF sites through the rest of the evening hours. As we begin to lose some of the diurnal enhancement and some weak mid level energy pushes eastward, we should see an overall weakening trend in the coverage and intensity through the night, but will hang on to a VCSH through a good part of the overnight hours to account for any lingering activity. There are some indications that some MVFR cigs may develop late tonight into Tuesday morning, especially at the northern TAF sites. A cold front will push east across the area through the day and this will lead to some additional scattered shower and thunderstorm activity later Tuesday morning and into the afternoon hours. Will cover this threat with a VCSH at this point. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...Haines AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 408 PM EDT Mon May 21 2018 OHZ026-034-035-042>045-220915- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- 408 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Thunderstorms will move across the area late this afternoon and evening. Some of these storms may be severe with damaging wind gusts being the highest threat. An isolated tornado or large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065- 070>074-077>082-088-220915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 408 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Showers and thunderstorms will move across the area late this afternoon into the evening. A few of these storms could produce strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional showers and thunderstorms will occur Tuesday into Tuesday evening. Some storms could produce strong to damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 21, 8:13 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
813 PM EDT MON MAY 21 2018
OHZ035-043-044-220045-
Auglaize OH-Logan OH-Shelby OH-
813 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN AND AUGLAIZE COUNTIES UNTIL 845 PM EDT...
At 813 PM EDT, radar indicated a strong thunderstorm over New
Knoxville, moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Wapakoneta, St. Marys, Fort Shawnee, Cridersville, Botkins, New
Knoxville, Waynesfield, Moulton, Uniopolis, Kettlersville, Fryburg,
St. Johns, Mccartyville and New Hampshire.
This includes I-75 in Ohio between mile markers 101 and 118.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4064 8411 4065 8390 4057 8388 4053 8388
4036 8429 4055 8440 4066 8417 4066 8411
TIME...MOT...LOC 0013Z 239DEG 28KT 4049 8427Special weather statement, May 21, 8:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
815 PM EDT MON MAY 21 2018
OHZ045-046-220045-
Delaware OH-Union OH-
815 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DELAWARE AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 845 PM EDT...
At 815 PM EDT, radar indicated a strong thunderstorm near Marysville,
moving northeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Delaware, Marysville, New California, Ostrander, Watkins, Bellepoint,
New Dover, State Route 257 at US Route 36 and US Route 33 at US Route
42.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4013 8331 4020 8343 4030 8333 4030 8310
4021 8309
TIME...MOT...LOC 0015Z 229DEG 15KT 4019 8334
NovakSpecial weather statement, May 21, 8:23 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
823 PM EDT MON MAY 21 2018
INZ074-075-080-KYZ091-OHZ077-220100-
Switzerland IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
823 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT OHIO...CENTRAL DEARBORN...NORTH
CENTRAL SWITZERLAND...NORTHERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES UNTIL 900 PM EDT...
At 823 PM EDT, radar indicated a strong thunderstorm over Aurora,
moving northeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Cincinnati, Harrison, Villa Hills, Lawrenceburg, Greendale, Aurora,
Rising Sun, Bright, Burlington, Hidden Valley, Cleves, Dillsboro,
Shawnee, Delhi Township, Miami Heights, Mack, Delhi Hills, Delshire,
Blue Jay and Guilford.
This includes I-74 in Ohio between mile markers 1 and 6.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3928 8480 3908 8459 3907 8462 3905 8462
3885 8503 3900 8512
TIME...MOT...LOC 0023Z 229DEG 15KT 3904 8491
NovakSpecial weather statement, May 21, 8:25 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
825 PM EDT MON MAY 21 2018
OHZ045-046-220115-
Delaware OH-Union OH-
825 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DELAWARE AND
EASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 915 PM EDT...
At 825 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving northeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Dublin, Delaware, Richwood, Ashley, New California, Radnor,
Ostrander, Magnetic Springs, Delaware State Park, Stratford,
Bellepoint, US Route 33 at US Route 42, Warrensburg, Pharisburg,
Watkins, Leonardsburg, Kilbourne, New Dover and State Route 257 at US
Route 36.
This includes I-71 in Ohio between mile markers 134 and 139.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4044 8325 4043 8302 4042 8302 4042 8301
4041 8293 4036 8293 4035 8284 4013 8322
4035 8341 4049 8325
TIME...MOT...LOC 0025Z 229DEG 15KT 4034 8327
NovakLocal storm report, May 21, 8:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL MOUNT STERLING 39.72N 83.27W
05/21/2018 E1.50 INCH MADISON OH TRAINED SPOTTER
&&
MBPSpecial weather statement, May 21, 8:31 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
831 PM EDT MON MAY 21 2018
KYZ096-097-220115-
Pendleton KY-Bracken KY-
831 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES UNTIL 915 PM EDT...
At 831 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Cynthiana, moving northeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...
Locations impacted include...
Falmouth, Browning Corner, Neave, Milford, Petra, Mckinneysburg and
Powersville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3856 8422 3857 8420 3858 8421 3857 8436
3872 8435 3867 8406 3855 8416 3856 8417
3856 8418 3855 8420 3855 8421
TIME...MOT...LOC 0031Z 203DEG 10KT 3851 8429
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 44 min |
| May 21, 8:08 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| May 21, 8:11 PM EDT | Special Weather Statement | ILN | Ross | 34 min |
| May 21, 8:13 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| May 21, 8:15 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| May 21, 8:25 PM EDT | Special Weather Statement | ILN | Delaware | 50 min |
| May 21, 8:41 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| May 21, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 42 min |
| May 21, 8:54 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 5 hr |
| May 21, 9:06 PM EDT | Flash Flood Warning | ILN | Delaware, Union | 3 hr |
| May 21, 9:10 PM EDT | Special Weather Statement | ILN | Madison, Union | 50 min |
| May 21, 9:11 PM EDT | Areal Flood Advisory | ILN | Highland, Ross | 3 hr |
| May 21, 9:15 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Delaware, Franklin, Licking, Madison, Union | 60 min |
| May 21, 9:23 PM EDT | Special Weather Statement | ILN | Pickaway | 52 min |
| May 21, 9:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| May 21, 9:33 PM EDT | Special Weather Statement | ILN | Madison | 42 min |
| May 21, 9:44 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 46 min |
| May 21, 9:47 PM EDT | Areal Flood Advisory | ILN | Pickaway | 3 hr |
| May 21, 9:48 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 27 min |
| May 21, 9:54 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Champaign, Clark, Clermont, Clinton and 12 more | 6 hr |
| May 21, 10:01 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| May 21, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 42 min |
| May 21, 10:04 PM EDT | Tornado Warning | ILN | Brown, Highland | 26 min |
| May 21, 10:13 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking | 62 min |
| May 21, 10:27 PM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Licking, Madison, Pickaway | 3 hr |
| May 21, 10:29 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 23 min |
| May 21, 10:51 PM EDT | Special Weather Statement | ILN | Fayette | 39 min |
| May 21, 11:30 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 30 min |
| May 21, 11:59 PM EDT | Areal Flood Advisory | ILN | Delaware, Licking, Union | 3 hr |
| May 22, 9:32 AM EDT | River Flood Warning | ILN | Adams | 10 hr |
| May 22, 12:58 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| May 22, 1:25 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 22, 3:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| May 22, 5:50 PM EDT | Special Weather Statement | ILN | Hamilton | 25 min |
| May 22, 6:03 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| May 22, 6:16 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway | 33 min |
| May 22, 6:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| May 22, 7:01 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.